Rational connectedness and boundedness of Fano manifolds

János Kollár, Yoichi Miyaoka, Shigefumi Mori

Research output: Contribution to journalArticlepeer-review

261 Scopus citations
Original languageEnglish (US)
Pages (from-to)765-779
Number of pages15
JournalJournal of Differential Geometry
Issue number3
StatePublished - Nov 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Rational connectedness and boundedness of Fano manifolds'. Together they form a unique fingerprint.

Cite this